Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 285, NWS Midland/Odessa, TX

July 29, 2009Andrews County, Ector County, Midland County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jul 29, 2009, 1:43 AM CDT for Andrews County, Ector County, Midland County, Texas. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2009, 1:43 AM CDT (06:43 UTC)
Expired
Jul 29, 2009, 2:15 AM CDT
In force
32 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Andrews County, TX, Ector County, TX, Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 4 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 1:43 AM CDTTSTM WND GST 67Odessa, TX
Jul 29, 1:57 AM CDTTSTM WND GST 70Odessa, TX70 MPH WIND GUSTS MEASURED AT ODESSA SCHLEMEYER AIRPORT. SEVERE WINDS OCCURRED FROM 157 TO 200 AM CDT.
Jul 29, 1:57 AM CDTTSTM WND GST 72Midland International A, TXSEVERE WINDS OCCURRED FROM 157 TO 159 AM CDT.
Jul 29, 2:00 AM CDTTSTM WND DMGOdessa, TXTHE TOP OF A GAZEBO WAS BLOW OFF AT A LOCAL RESIDENCE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.7 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1090 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1090 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
2115 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 290643
SVRMAF
TXC003-135-329-290715-
/O.NEW.KMAF.SV.W.0285.090729T0643Z-090729T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
143 AM CDT WED JUL 29 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS...
  NORTHEASTERN ECTOR COUNTY IN WEST TEXAS...
  WESTERN MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 215 AM CDT

* AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR NORTH COWDEN...OR 13
  MILES NORTH OF WEST ODESSA...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  GARDENDALE...
  MISSION DORADO...
  MIDLAND...
  ODESSA...

LAT...LON 3201 10197 3170 10213 3185 10262 3215 10246
TIME...MOT...LOC 0643Z 291DEG 16KT 3203 10246

$$
1 follow-up statement
000 
WWUS54 KMAF 290704
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 AM CDT WED JUL 29 2009

TXC003-135-329-290715-
/O.CON.KMAF.SV.W.0285.000000T0000Z-090729T0715Z/
ANDREWS TX-ECTOR TX-MIDLAND TX-
204 AM CDT WED JUL 29 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN MIDLAND...NORTHEASTERN ECTOR AND SOUTHEASTERN ANDREWS
COUNTIES...

AT 203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR WARFIELD...OR ABOUT
9 MILES SOUTHWEST OF MIDLAND...MOVING EAST AT 20 MPH.  WINDS IN EXCESS
OF 70 MPH HAVE BEEN MEASURED AT THE MIDLAND INTERNATIONAL AIRPORT.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
MIDLAND.

LAT...LON 3201 10197 3170 10213 3185 10262 3215 10246
TIME...MOT...LOC 0704Z 291DEG 16KT 3192 10220

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:43 AM CDT, 1 hour earlier.

Area forecast discussion, Jul 29, 12:43 AM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1243 AM CDT WED JUL 29 2009

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
LINE OF STRONG THUNDERSTORMS MOVING OUT OF SOUTHEASTERN NEW MEXICO
AND TOWARD MAF. HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS
WILL BE MAJOR AVIATION HAZARDS FOR THE NEXT FOUR TO SIX HOURS. AN
AVIATION WEATHER WARNING FOR WINDS GUSTING TO 40KTS MAY BE
REQUIRED AT MAF. THE STORMS HAVE ALREADY MOVED THROUGH CNM...BUT
ALL OTHER TAF SITES REMAIN UNDER THE THREAT FOR THUNDERSTORMS. BY
SUNRISE THIS ACTIVITY SHOULD BE EAST OF THE AREA...BUT THERE COULD
BE MORE THUNDERSTORMS DEVELOPING TOMORROW EVENING.

HENNIG

&&

.PREV DISCUSSION... /ISSUED 244 PM CDT TUE JUL 28 2009/

DISCUSSION...
MUCH TO LOOK AT THIS FORECAST AS AN ANOMALOUS UPPER PATTERN FOR
SUMMERTIME PREVAILED ACROSS THE CONUS.  A DEEP...AND BROADENING...
UPPER TROUGH MAINLY EAST OF THE ROCKIES WAS RESULTING IN
NORTHWESTERLY FLOW ALOFT OVER SOUTHEAST NEW MEXICO AND WEST TEXAS.
THIS WILL GIVE THE REGION A BETTER CHANCE OF RAIN THAN NORMAL AS NOT
ONLY MID LEVEL SUPPORT WILL BE AVAILABLE WITH PASSING SHORTWAVE
TROUGHS...BUT ALSO A LOW LEVEL FOCUS IN THE FORM OF A COLD FRONT
WILL MOVE INTO THE AREA...WHICH IS NOT SEEN MUCH THIS TIME OF YEAR.
CONVECTION WAS ALREADY DEVELOPING OVER THE HIGHER TERRAIN OF NEW
MEXICO AND COLORADO AHEAD OF THE NEXT SHORTWAVE TROUGH...WHILE A
COLD FRONT WAS SITUATED OVER EASTERN COLORADO...AND THE OKLAHOMA AND
TEXAS PANHANDLES.  ADDITIONAL CONVECTION WAS DEVELOPING OVER THE
DAVIS MOUNTAINS AT THE SOUTHERN EXTENT OF A SURFACE TROUGH.  AN OLD
FRONTAL BOUNDARY ALSO LIE ACROSS PORTIONS OF THE STOCKTON PLATEAU AND
SOUTHERN PERMIAN BASIN.

EXPECT THUNDERSTORMS OVER THE HIGHER TERRAIN OF WEST TEXAS...AND
ALONG SAID BOUNDARIES...TO PERSIST INTO THE EVENING IF NOT LATER.
NOT EXPECTING MUCH SEVERE WITH THESE STORMS...BUT LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE SINCE PWATS WERE AROUND 1.5 INCHES.  THINK
MORE WIDESPREAD THUNDERSTORM COVERAGE WILL BE POSSIBLE THIS EVENING
AND OVERNIGHT AS CONVECTION OVER NEW MEXICO MERGES INTO AN MCS AND
HEADS SOUTHEASTWARD...IF NOT SOUTH/SOUTHEASTWARD ALONG AN
INSTABILITY AXIS OVER EASTERN NEW MEXICO.  AN 850 HPA JET WILL
INCREASE THIS EVENING IN RESPONSE TO HEIGHT FALLS AHEAD OF THE
DEEPENING UPPER TROUGH OVER THE CENTRAL/SOUTHERN PLAINS AND HELP
SUSTAIN ANY COMPLEX OF STORMS.  A FORWARD PROPAGATING LINEAR MCS IS
NOT OUT OF THE QUESTION...AND BELIEVE WE COULD SEE SOME SEVERE
STORMS TONIGHT IF SUCH A COMPLEX DEVELOPS.  DAMAGING WINDS WILL BE
THE MAIN THREAT...ALONG WITH HAIL...HEAVY RAINFALL AND FREQUENT
LIGHTNING.  REMNANTS OF A CONVECTIVE COMPLEX COULD LINGER OVER THE
CWA WEDNESDAY...AND ALTHOUGH THE FRONTAL BOUNDARY IS NOT EXPECTED TO
MOVE INTO THE AREA TONIGHT OR WEDNESDAY...RESIDUAL CONVECTION AND
CLOUD COVER COULD KEEP TEMPERATURES DOWN A LITTLE WEDNESDAY.

THE SAID FRONTAL BOUNDARY WILL MOVE CLOSER TO THE AREA...WITH
ANOTHER COMPLEX POSSIBLE WEDNESDAY NIGHT.  HAVE KEPT THE BEST POPS
OVER THE NORTHEAST THIRD OF THE CWA DURING THIS TIMEFRAME.  HEAVY
RAINFALL APPEARS TO BE THE PRIMARY THREAT.  THE COLD FRONT IS
EXPECTED TO MAKE IT SOUTH INTO THE CWA THURSDAY...SO HAVE INCREASED
POPS OVER MUCH OF THE AREA AS ANOTHER SHORTWAVE TROUGH DROPS OVER
THE AREA.  SOME STORMS COULD BE SEVERE...NOT TO MENTION THE
POSSIBILITY OF HEAVY RAINFALL.  HAVE COOLED TEMPERATURES...
PARTICULARLY OVER THE NORTHEAST HALF OF THE CWA...AND DID THE SAME
FOR THURSDAY NIGHT AND FRIDAY.  ALSO KEPT AT LEAST A SLIGHT CHANCE
OF POPS IN MOST LOCATIONS THROUGH FRIDAY.  MODELS SOLUTIONS REMAIN
DIVERGENT AFTER FRIDAY...BUT HAVE GENERALLY GONE WITH SLIGHTLY ABOVE
MOS POPS AND SLIGHTLY BELOW MOS TEMPS THROUGH THE REST OF THE
FORECAST.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

10
Hazardous weather outlook, Jul 28, 4:19 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
419 PM CDT TUE JUL 28 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
419 PM CDT TUE JUL 28 2009 /319 PM MDT TUE JUL 28 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER THE BIG
BEND... DAVIS MOUNTAINS...AND MARFA PLATEAU AREAS OF WEST TEXAS.
WIND GUSTS TO 55 MPH...SMALL HAIL...AND BRIEF HEAVY RAINFALL WILL
ACCOMPANY THE STRONGEST OF THESE STORMS.

LATER TONIGHT...A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL
MOVE SOUTH ACROSS EASTERN NEW MEXICO AND THE TEXAS PANHANDLE. THIS
COMPLEX OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS
OF 60 MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING.
RAINFALL RATES OF 1 TO 2 INCHES PER HOUR MAY RESULT IN LOCALIZED
FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM ACTIVITY WILL CONTINUE OVER MUCH OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO THROUGH FRIDAY. THUNDERSTORM CHANCES WILL
BE GREATEST OVER THE MOUNTAINS DURING THE AFTERNOON AND EARLY
EVENING HOURS...WITH THE FOCUS SHIFTING TO THE PERMIAN BASIN AND
THE PLAINS OF SOUTHEASTERN NEW MEXICO DURING THE LATE NIGHT AND
EARLY MORNING HOURS. GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL CAN BE EXPECTED WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 28, 7:55 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 PM CDT TUE JUL 28 2009

TXZ057-058-258-290130-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
GUADALUPE MOUNTAINS-
655 PM MDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF PINE
SPRINGS NEAR DOG CANYON AT 655 PM MDT/755 PM CDT/...MOVING SOUTHEAST
AT 10 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN NORTHWESTERN CULBERSON COUNTY...INCLUDING THE CITY OF PINE
SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

STRONG WINDS...HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Jul 28, 8:33 PM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
833 PM CDT TUE JUL 28 2009

TXZ074-080-290200-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
833 PM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL JEFF DAVIS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF VALENTINE ALONG
HIGHWAY 166 OVER WEST CENTRAL JEFF DAVIS COUNTY AT 833 PM
CDT...MOVING SOUTH AT 5 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jul 28, 8:55 PM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
855 PM CDT TUE JUL 28 2009

TXZ057-258-290245-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
855 PM CDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WEST CENTRAL CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTHWESTERN CULBERSON
COUNTY AT 850 PM CDT/750 PM MDT. THE STORM WAS LOCATED JUST SOUTH OF
U.S. HIGHWAY 62/180 AND WAS APPROACHING STATE HIGHWAY 54. HEAVY
RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE POSSIBLE AS THIS STORM MOVES SOUTHEAST AT 5 MPH. MINOR
FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS IS ALSO
POSSIBLE.

DANIELS
Special weather statement, Jul 28, 10:12 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1012 PM CDT TUE JUL 28 2009

TXZ057-258-290345-
VAN HORN AND HIGHWAY 54 CORRIDOR-GUADALUPE MOUNTAINS-
912 PM MDT TUE JUL 28 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF GUADALUPE PASS AT
911 PM MDT/1011 PM CDT/...MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS...HAIL...HEAVY RAIN...AND DEADLY LIGHTNING ARE POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jul 29, 12:51 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1251 AM CDT WED JUL 29 2009

NMZ034-TXZ050-060-290615-
SOUTHERN LEA COUNTY-ANDREWS-WINKLER-
1251 AM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN WINKLER...
SOUTHEASTERN LEA AND SOUTHWESTERN ANDREWS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF JAL AT 1250 AM
CDT/1150 PM MDT/...MOVING EAST AT 20 MPH. HEAVY RAIN AND STRONG WIND
WILL BE THE MAIN CONCERN.

GUSTY WINDS TO 55 MPH... SMALL HAIL... HEAVY RAIN UP TO 1 INCH... AND
DEADLY LIGHTNING ARE POSSIBLE.
Special weather statement, Jul 29, 1:40 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
140 AM CDT WED JUL 29 2009

TXZ050-051-061-062-290715-
ANDREWS-ECTOR-MARTIN-MIDLAND-
140 AM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN ECTOR...
SOUTHEASTERN ANDREWS...SOUTHWESTERN MARTIN AND WESTERN MIDLAND
COUNTIES.

A THUNDERSTORM WITH GUSTY WINDS TO 55 MPH WAS LOCATED 5 MILES
SOUTH OF GARDENDALE AT 140 AM CDT...MOVING SOUTHEAST AT 20 MPH.

PEOPLE IN NORTHEASTERN ECTOR...SOUTHEASTERN ANDREWS...SOUTHWESTERN
MARTIN AND WESTERN MIDLAND COUNTIES...INCLUDING THE CITIES OF
MIDLAND...ODESSA AND WEST ODESSA...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:27 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Jul 29, 12:22 AM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Presidio113 min
Jul 29, 1:02 AM CDTAreal Flood AdvisoryMAFAndrews118 min
Jul 29, 1:10 AM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler65 min
Jul 29, 1:27 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
Jul 29, 2:10 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Glasscock, Midland, Reagan, Upton65 min
Jul 29, 4:21 AM CDTAreal Flood AdvisoryMAFScurry3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.